# SDR MALA060526

- Difficulty date: August 19, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 19,378 hours, 21,220 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4 K CHECK IN BNA, FOUND LEFT ELEVATOR LEADING EDGE 333DB HAS A SMALL DENT ON THE UPPER SURFACE.  REPAIRED IAW EO NR S51031.  REF: EAMS WORK ORDER 214264 TASK 3508.
